# SDR DLM88050195

- Difficulty date: March 31, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 36,026 hours, 27,696 cycles
- Engine: Pwa JT8D
- Engine time: 15,085 hours, 25,570 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Part time: 15,085 hours, 25,570 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING OIL SMELL IMMEDIATELY AFTER TAKEOFF LASTED ONLY A FEW MINUTES.  FOUND SMALL AMOUNT OF HYD FLUID IN APU INLET.  CLEANED APU INLET, PERFORMED ALTERNATE DUCT BURN OPN 5090.  REPLACED WATER SEPARATOR BAGS, NO FURTHER ODOR NOTED.
